# SDR SWIA200922176

- Difficulty date: July 23, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 31,086 hours, 44,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST RED EMERGENCY TRACK LIGHT INOP.  (FLT 6236)  REPAIRED WIRE.
